Commuting Involutions with Fixed Point Set of Variable Codimension
Yan Ying WANG,Zhen De WU,Zhao
Author information+
Yan Ying WANG Zhen De WU Zhao Jing MENG (Department of Mathematics, Hebei Normal University, Shijiazhuang 050016, P. R. China)
{{custom_zuoZheDiZhi}}
{{custom_authorNodes}}
{{custom_bio.content}}
{{custom_bio.content}}
{{custom_authorNodes}}
Collapse
文章历史+
收稿日期
修回日期
出版日期
1900-01-01
1900-01-01
2003-03-15
发布日期
2003-03-15
摘要
给定一组正整数l1
Abstract
Special generators of the unoriented cobordism ring MO* are constructed to determine some groups of cobordism classes in MOn containing a representative Mn admitting a (Z2)k-action with the fixed point set of (n -li)-dimensional submanifolds of Mn.
Yan Ying WANG,Zhen De WU,Zhao.
Commuting Involutions with Fixed Point Set of Variable Codimension. Acta Mathematica Sinica, Chinese Series, 2003, 46(3): 487-492 https://doi.org/10.12386/A2003sxxb0068